# SDR AALA202203293700

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,348 hours, 34,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: S4340131004
- Part serial: 1701
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 53,347 hours, 34,465 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LAND GEAR DOORS NOT CLOSED ECAM AFTER GEAR EXTENSION ** SUPPLEMENTAL REPORT FOR AALA202203283700: REPLACED LANDING GEAR SAFETY VALVE 49GA PER AMM 32-31-17. REPLACED LANDING GEAR DOOR SELECTOR VALVE 41GA PER AMM 32-31-34 (AALA202203298902) REPLACED LANDING GEAR SELECTOR VALVE 40GA PER AMM 33-31-12. (AALA202203298712) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
